The problem of A. V. Bicadze for an equation of mixed type in multidimensional domains
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 57-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a6,
author = {A. M. Nakhushev and V. I. Pa\v{s}kovskii},
title = {The problem of {A.} {V.} {Bicadze} for an equation of mixed type in multidimensional domains},
journal = {Differencialʹnye uravneni\^a},
pages = {57--63},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a6/}
}
TY - JOUR AU - A. M. Nakhushev AU - V. I. Paškovskii TI - The problem of A. V. Bicadze for an equation of mixed type in multidimensional domains JO - Differencialʹnye uravneniâ PY - 1971 SP - 57 EP - 63 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a6/ LA - ru ID - DE_1971_7_1_a6 ER -
A. M. Nakhushev; V. I. Paškovskii. The problem of A. V. Bicadze for an equation of mixed type in multidimensional domains. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 57-63. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a6/